Quasi-projective quotients by compact equivalence relations (Q805687): Difference between revisions
From MaRDI portal
Set profile property. |
ReferenceBot (talk | contribs) Changed an Item |
||
Property / cites work | |||
Property / cites work: Versal deformations and algebraic stacks / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4026025 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3818422 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Pluri-canonical divisors on Kähler manifolds / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4740026 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Moduli theory and classification theory of algebraic varieties / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Quotient space by an Abelian variety / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Weak positivity and the stability of certain Hilbert points / rank | |||
Normal rank |
Latest revision as of 16:36, 21 June 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Quasi-projective quotients by compact equivalence relations |
scientific article |
Statements
Quasi-projective quotients by compact equivalence relations (English)
0 references
1991
0 references
The author continues the construction of quasi-projective moduli schemes for certain moduli functors of polarized compact complex manifolds. Usually one considers the functor of polarized manifolds modulo \({\mathbb{Q}}\)-numerical equivalence [see e.g. \textit{H. Popp}, ``Moduli theory and classification theory of algebraic varieties'', Lect. Notes Math. 620 (1977; Zbl 0359.14005)]. In a previous paper [Invent. Math. 101, 521-543 (1990)], the author proved the existence of a coarse quasiprojective moduli scheme only for the functor of polarized manifolds modulo such isomorphisms which identify the polarizations. In the present article he proves the existence of a coarse quasi-projective moduli scheme for the usual moduli functor. Using results of a recent common paper with \textit{H. Esnault} [``Ample sheaves on moduli schemes'', algebraic geometry and analytic geometry, Proc. Conf., Tokyo/Japan 1990, 53-80 (1991)] he gives a description of an ample sheaf on this moduli scheme.
0 references
nef
0 references
canonical bundle
0 references
coarse quasiprojective moduli scheme
0 references
polarizations
0 references